Ricci Bi-Conformal Vector Fields on Siklos Spacetimes

Document Type : Original Scientific Paper

Authors

‎Department of Pure Mathematics‎, ‎ ‎Faculty of Science, ‎Imam Khomeini International University, Qazvin‎, ‎I‎. ‎R‎. ‎Iran‎.

10.22052/mir.2023.252926.1408

Abstract

‎Ricci bi-conformal vector fields have find their place in geometry as well as in physical applications‎. ‎In this paper‎, ‎we consider the Siklos spacetimes and we determine all the Ricci bi-conformal vector fields on these spaces‎.

Keywords

Main Subjects


[1] S. T. C. Siklos, Lobatchevski Plane Gravitational Waves, in Galaxies, Axisymmetric Systems and Relativity, Cambridge University Press, Cambridge, 1985.
[2] J. Podolský, Interpretation of the Siklos solutions as exact gravitational waves in the anti-de Sitter universe, Class. Quantum Grav. 15 (1998) p. 719, https://doi.org/10.1088/0264-9381/15/3/019.
[3] I. Ozsváth, I. Robinson and K. Rózga, Plane-fronted graviational and electromagnetic waves in spaces with cosmological constant, J. Math. Phys. 26 (1985) 1755 - 1761, https://doi.org/10.1063/1.526887.
[4] G. Calvaruso, The Ricci soliton equation for homogeneous Siklos spacetimes, Note Mat. 41 (2021) 31 - 44, https://doi.org/10.1285/i15900932v41n1p31.
[5] S. M. Carroll, Spacetime and Geometry: An Introduction to General Relativity, Addison Wesley, 2004.
[6] S. Deshmukh, Geometry of conformal vector fields, Arab J. Math. Sci. 23 (2017) 44 - 73, https://doi.org/10.1016/j.ajmsc.2016.09.003.
[7] K. Yano, The Theory of Lie Derivatives and its Applications, Dover publications, 2020.
[8] B. Coll, S. R. Hildebrandt and J. M. M. Senovilla, Kerr-Schild symmetries, Gen. Relativity Gravitation 33 (2001) 649 - 670,
https://doi.org/10.1023/A:1010265830882.
[9] A. García-Parrado and J. M. M. Senovilla, Bi-conformal vector fields and their applications, Class. Quantum Grav. 21 (2004) p. 2153, https://doi.org/10.1088/0264-9381/21/8/017.
[10] U. C. De, A. Sardar and A. Sarkar, Some conformal vector fields and conformal Ricci solitons on N(k)-contact metric manifolds, AUT J. Math. Com. 2 (2021) 61- 71, https://doi.org/10.22060/AJMC.2021.19220.1043.
[11] R. S. Hamilton, The Ricci flow on surfaces in mathematics and general relativity, Contemp. Math. 71 (1988) 237 - 261,
https://doi.org/10.1090/conm/071/954419.
[12] J. Lauret, Ricci solitons solvmanifolds, J. Reine Angew. Math. 2011 (2011) 1 - 21, https://doi.org/10.1515/crelle.2011.001.
[13] P. Nurowski and M. Randall, Generalized Ricci solitons, J. Geom. Anal. 26 (2016) 1280 - 1345, https://doi.org/10.1007/s12220-015-9592-8.
[14] S. Azami, Generalized Ricci solitons of three-dimensional Lorentzian Lie groups associated canonical connections and Kobayashi-Nomizu connections, J. Nonlinear Math. Phys. 30 (2023) 1 - 33, https://doi.org/10.1007/s44198-
022-00069-2.
[15] P. Baird and L. Danielo, Three-dimensional Ricci solitons whichproject to surfaces, J. Reine Angew. Math. 608 (2007) 65 - 91, https://doi.org/10.1515/CRELLE.2007.053.
[16] W. Batat and K. Onda, Four-dimensional pseudo-Riemannian generalized symmetric spaces which are algebraic Ricci solitons, Results. Math. 64 (2013) 253 - 267, https://doi.org/10.1007/s00025-013-0312-z.
[17] A. Bouharis and B. Djebbar, Ricci solitons on Lorentzian four-dimensional generalized symmetric spaces, J. Math. Phys. Anal. Geom. 14 (2018) 132 -140, https://doi.org/10.15407/mag14.02.132.
[18] G. Calvaruso, Three-dimensional homogeneous generalized Ricci solitons, Mediterr. J. Math. 14 (2017) p. 216, https://doi.org/10.1007/s00009-017-1019-2.
[19] G. Calvaruso, Siklos spacetimes as homogeneous Ricci solitons, Class. Quantum Grav. 36 (2019) p. 095011, https://doi.org/10.1088/1361-6382/ab10f6.
[20] G. Calvaruso, Conformally flat Siklos metric are Ricci solitons, Axioms 9 (2020) p. 64, https://doi.org/10.3390/axioms9020064.
[21] G. Calvaruso, Solutions of the Ricci soliton equation for a large class of Siklos spacetimes, Int. J. Geom. Methods Mod. Phys. 18 (2021) p. 2150052, https://doi.org/10.1142/S0219887821500523.